I'm sure you know this, but the MOA for copaxone is very, very different than Tecfidera, which uses the NRF2 pathway. Tecfidera depletes your liver of glutathione (an important antioxidant) and uses a pro-oxidant pathway to encourage your body to respond by cranking out more antioxidants. It also has been known to severly deplete lymphocytes, causing lymphopenia in some, and that is a concern...you'd need to be monitored for this. The flushing and all of those nasty gastrointestinal side effects (which affect 60% of people who take it) might be a drag, too. And yes, PML can be a cause for concern with long term use.
Marc (wheelchair Kamikazee) wrote up a good review: http://www.wheelchairkamikaze.com/2013/ ... d-pml.html
my review is probably a bit more damning, but I'm not a fan. I have links to research and commentary.https://www.facebook.com/notes/ccsvi-in ... 4812867211
Good luck to both of you, whatever you decide...believe me, Jeff would love to ditch the needles...but he's not wanting to rock the boat just yet, either.